The Annals of Mathematical Statistics

Another Countable Markov Process with Only Instantaneous States

David Blackwell

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 29, Number 1 (1958), 313-316.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706735

Digital Object Identifier
doi:10.1214/aoms/1177706735

Mathematical Reviews number (MathSciNet)
MR93822

Zentralblatt MATH identifier
0085.12702

JSTOR
links.jstor.org

Citation

Blackwell, David. Another Countable Markov Process with Only Instantaneous States. Ann. Math. Statist. 29 (1958), no. 1, 313--316. doi:10.1214/aoms/1177706735. https://projecteuclid.org/euclid.aoms/1177706735


Export citation